Accession Number:

AD0725089

Title:

Cardinal Interpolation and Spline Functions. II. Interpolation of Data of Power Growth.

Descriptive Note:

Technical summary rept.,

Corporate Author:

WISCONSIN UNIV MADISON MATHEMATICS RESEARCH CENTER

Personal Author(s):

Report Date:

1970-09-01

Pagination or Media Count:

24.0

Abstract:

This is a supplement to the paper in J. of Approx. Theory, 21969, 167-206. The cardinal interpolation problem Snu y sub nu - infinity nu infinity is shown to have a unique solution Sx which is a cardinal spline function of degree m-1 and satisfying Sx Oabsolute value of x to the power s as x approaches plus or minus infinfinity, iff y sub nu Oabsolute value of nu to the power s as v approaches plus or minus infinity. Author

Subject Categories:

  • Theoretical Mathematics

Distribution Statement:

APPROVED FOR PUBLIC RELEASE